# SDR DALA2018102306241

- Difficulty date: October 23, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 69,696 hours, 50,286 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Unwanted Deploy
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MEET & GREET WALK AROUND AFT TAIL CONE DEPLOYED. TAIL CONE DROPPED DUE TO AFT ENTRY DOOR ACTIVATON PLACARD PUNCTURED, ARM OVER AFT DOOR DEPLOYED. SLIDE DID NOT DEPLOY DUE TO IT BEING PINED. INSTALLED TAIL CONE PER CARD 5350-9645 JOB #000-001: INSTALLED SLIDE PER CARD 2561-4001 JOB 000-002. (LP9788921)
